# SDR EIA990271

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE NR 1 ENGINE THRUST REVERSER INBOARD ACTUATOR PANEL WAS FOUND CRACKED.  REPAIRED BY INSTALLING REPAIR DOUBLER PER DOUGLAS INSTRUCTION AND ECRA 942-78-098-2.  (M)
